# SDR IPXA10M58275

- Difficulty date: January 11, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA72329
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C STA.1781 FRAME HEAVILY CORRODED, FWD SIDE, ABOVE L51R, CTR CARGO COMPT CUT OUT CORRODED SECTION OF FRAME BETWEEN L47R & L52. FABRICATED AND INSTALLED REPLACEMENT FRAME SECTION & 2 SPLICE STRAPS REF STA-SA EA 011-5300-01-A2127 ISSUE A & EO 5310-36411-A.
